Forum

Tecfidera

Hi

Has anyone been prescribed Tecfidera (BG12) yet? I know it’s not yet approved by NICE in England, but I think its available for use in Scotland.

I’ve seen an article today that says that a lot of people (in America) have not been able to continue the use of Tecifera because of side effects (nausea and upset stomach)

Im interested to find out the experiences of people who are already taking Tecfidera - are a side effects really that bad? Is it having a positive impact on your symptoms/number of relapses?

Thanks in advance

Ruth x

Hi Ruth

I started taking it on Monday of this week. So far only side effect was on the first day. Hot flush which lasted about 20 mins. Every other day i have been ok. Next week doubles from 120 to 240mg. So will wait and see what happens then.

Mark

Hey Ruth Another thread on a similar subject - switching from rebif on 14 th May Min xx

Hiya I have just started this today. I’m on a lower dosage for 7 days then start the normal dosage. Took my first tablet at 11am, nothing happened until around 3:30pm. I got really warm - like sunburn hot & red all over my face, neck, arms, back & knees! It was so hot inside my ears it hurt. It’s now dying down, so that we around an hour and a half. Curious to see what the rest of the week brings!x

Hi I’m starting tecfidera on thurs so will update how I get on fingers crossed ok…Emma x

Thanks for your replies, I would be really interested to find out how you get on. Im hoping to start on tecfidera once it’s approved in England and the neuro told me to do my own research on it (including the side effects) xx